The American Veterinary Medical Association (AVMA) is calling on veterinarians to be more vigilant when identifying dogs that are showing signs of a medical condition.
In the past year, a number of canine injuries have been linked to a drug that is used to treat canine epilepsy, a condition that affects the brain and causes seizures.
This year, the AVMA has sent a letter to all the nation’s more than 1,400 veterinary offices urging them to be particularly cautious about dogs that have been shown to have the seizure drug.
The AVMA said that if a dog has been exposed to the drug, it can be hard to identify.
“A dog with seizures may show some signs of epilepsy but they may not show any symptoms,” said Dr. Nancy Schoeman, president of the AVMD.
“Some dogs may also be resistant to the treatment.
It’s a risk for a patient, but it’s a very low risk for the dog.”
The AVMD also recommends that veterinarians and their employees be cautious about the dogs they are caring for.
“When you see the symptoms of epilepsy, you should take it very seriously,” said Schoemans veterinarian.
“When you look at the dog’s behavior, you need to make sure it’s not showing signs.”
We also have some dogs that just need to be checked out,” said veterinarian.”
We also suggest that veterinaries and their staff should always be on the lookout for signs of seizures.”
We also have some dogs that just need to be checked out,” said veterinarian.
A dog that has been diagnosed with epilepsy or other medical condition could be in danger.”
You should always make sure the dog is on a low dose of medication.
That means a very small amount of a medication,” said Lisa Woldman, a veterinary epidemiologist for the AVM.”
For most dogs, you can take a small amount and the dog will respond.
But if the dog has had seizures, then it’s very important that the dog be monitored very closely,” she added.
A spokesperson for the National Institutes of Health, which has funded research on the drug Epidiolex, said it does not know if the medication causes seizures, but added that “there is a very good chance that there is no risk.””
The study was designed to assess the safety of a new epilepsy drug, Epidiotix, as it has been tested in several different animals and in humans,” the spokesperson said.”
The safety of Epidiolix in humans has not been established.
In addition, there is a low chance that Epidiatix is the cause of seizures.
“For more information on this and other health topics, please visit our Health and Human Services section.